MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead
Model Number 4542
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician suspected that this left ventricular (lv) lead had fractured and was concerned about potential loss of capture.Boston scientific technical services (ts) was contacted and was unable to determine if the lv lead was truly capturing or not.Therefore, ts recommended that the patient be evaluated in-clinic to ensure adequate capture.At this time, this lv lead remains implanted and in-service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the physician suspected that this left ventricular (lv) lead had fractured and was concerned about loss of capture.Boston scientific technical services (ts) was contacted and was unable to determine if the lv lead was truly capturing or not.Therefore, ts recommended that the patient be evaluated in-clinic to ensure adequate capture.This loss of capture was confirmed in-clinic.However, as the patient would like to avoid surgical intervention, the physician elected to continue with close remote monitoring.Recently, the physician surgically capped and abandoned this lead.A new lead was subsequently implanted to resolve the event and no additional adverse patient effects were reported.This lv lead remains implanted, but is capped and out-of-service.
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific, and as a result, a laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of fracture was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25630314
Report Number2124215-2026-33992
Device Sequence Number21269736
Product Code NIK
UDI-Device Identifier00802526410901
UDI-Public(01)00802526410901(17)160728
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2016
Device Model Number4542
Device Catalogue Number4542
Device Lot Number302163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/25/2026
Not provided
09/03/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/21/2026
09/04/2026
09/09/2026
Date Device Manufactured07/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale